# SDR IPXA2017050316731

- Difficulty date: April 11, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING REAR SPAR UPPER CAP IS CORRODED AT XORS 480.25 AND XORS 506.  REPAIRED THE SPAR CAP IAW EA 011-5710-01-A6763, REV I/R, AND EO MD11-5710-64115-A.
